MAUDE Adverse Event Report: MATERIALISE NV PROPLAN CMF; PLATE, BONE

MATERIALISE NV PROPLAN CMF; PLATE, BONE
Model Number SD900.051
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the internal documentation and the device showed that an older version of the patient specific plate was used to design the patient specific guide.Because of this, the holes pre-drilled with the guide did not match up with the holes of the plate used in surgery.Should additional information become available and an investigation result be available that changes this assessment, an amended medical device report will be filed.
 
Event or Problem Description
A patient specific guide was used to perform a mandible reconstruction.It was reported that the holes pre-drilled with the guide did not match up with the holes of the plate used in surgery.A delay of around 1 hour in surgery was reported.Surgeon reported that occlusion may be an issue, bone segments may not unite as well, implant direction not optimal, only two, instead of 4 implants were placed, more manipulation of the fibula segments that may compromise part of flap survival.Surgeon reported that another surgery will be required.

Brand Name
PROPLAN CMF
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, 3001
BE  3001
MDR Report Key7309143
Report Number3003998208-2018-00002
Device Sequence Number13765574
Product Code JEY
UDI-Device Identifier05420060350511
UDI-Public05420060350511
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD900.051
Device Catalogue NumberSD900.051
Device Lot NumberME17FOXTOM
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR